# SDR WVER2019013009

- Difficulty date: January 30, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 37,398 hours, 29,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Part serial: 15010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT SIDE SEAT RAIL, 6TH FROM THE FRONT STARTING AT APPROXIMATELY FS 744.15 IS CORRODED AND DAMAGED.
